# SDR V0XD20150301072

- Difficulty date: March 1, 2015
- Submitted: March 1, 2015
- Operation: Air carrier
- Aircraft: N635CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 27,369 hours, 19,761 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SKIN HAS CRACK ON INNER SKIN UNDER FWD PANEL.  INSTALLED REPAIR IAW REO 670-52-11-815 DATED 2015-02-26.
